# SDR SCNA98027

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Nr 1 Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE WARMING THE COCKPIT TEMPERATURE ZONE TWO HAZY FOG POURED IN VENTS THROUGHOUT THE AIRCRAFT.   FOUND NUMBER ONE PACK WATER SEPARATOR DIFFERENTIAL PRESSURE INDICATOR POPPED.  RESET INDICATOR AND REPLACED WATER SEPARATOR BAG PER MAINTENANCE MANUAL CHAPTER 215100.
